# SDR MWEA98042

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991961502
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME AT FS 699 WAS FOUND CRACKED IN THE LWR OUTBD AFT POCKET RT SIDE.  REMOVED DAMAGED FRAME AT STA 699 RT SIDE ORDERED AND INSTALLED NEW FRAME IAW DOUGLAS SB53-131.
